# SDR SIMA20141125018

- Difficulty date: November 25, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525370003
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RT FRAME 68 HAS A NICK NEAR STRINGER 11R.  COMPLIED WITH REPAIR FOR THE RT FRAME 68 NICK IAW ERS-EM-53MR-928.
